# SDR UHLA2012020700043

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 20,557 hours, 12,812 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM R2 DOOR, INNER HANDLE STUCK IN "DISARM" POSITION.  ADJUSTED R2 DOOR IAW EMB 170 MM 52-12-00.  ARM HANDLE ARMS AND DISARMS PROPERLY.
